advertisement
Question
Posted by: dee | 2009/03/25

eltroxin - headaches

Hi there

Can you also please advise, could eltroxin 50mg cause headaches? I have been on them for 2 weeks now and seem
to be having headaches lately which I never get.

If you could advise thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Dee
Eltroxin can cause headache, but if your BP is very high this could also be caused by high blood pressure.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement